# SDR USAASA03108

- Difficulty date: September 4, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N720US
- Make and model: Airbus A319-112
- Aircraft serial: 1089
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE LEFT EMERGENCY EXIT LIGHT AT THE OVERWING POSTION WAS FOUND INOPERATIVE DURING TEST.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
